Medical Questions > Womens Health > Menstruation Forum

recently switched to Ava 30 and now have me period again

This is so strange...

I used to be on levlin (for years) and they have just recently switched me over to the new one (Ava 30) - after 4 weeks of taking these new pills I got my period (didn't take any sugar pills, the period came on taking the hormone pills) and lasted for 7 days, and ended last Tuesday - on Sunday I missed one pill (forgot) and now I have my period again, and it's really heavy and I have cramps. IS this normal, how is it possible to get a period a week after just having one... not sure what to do!
Did you find this post helpful?
|

User Profile
replied December 1st, 2012
Hi,
Welcome to ehealthforum,
The repeat bleeding that you describe could be probable breakthrough bleeding, or bleeding as a result of hormonal imbalances. If the symptoms have been persistent, or getting worse, you should consider visiting your doctor/gynecologist for thorough evaluation to look for the underlying cause. Further treatment options (if required) would be suggested based on evaluation findings to help you control the symptoms/bleeding and regulate your periods.
Take care.



|
Did you find this post helpful?
Must Read
Menstruation is a woman's normal monthly menstrual period. But what are the signs of abnormal periods? When is vaginal bleeding serious?...
Regular vaginal bleeding vagina is a sign of healthy menstruation. What signs and symptoms point to menstrual problems? Read on to learn the difference....
Menstrual irregularity means that something is wrong. Learn how to identify the signs and symptoms of an irregular period to prevent larger problems later...
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Menstruation , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.